# SDR CA121105008

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 365 hours
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) A ROUGH RUNNING ENGINE ON MAGNETO CHECK DURING STARTUP REVEALED A LOOSE DISTRIBUTOR FINGER ON DISTRIBUTOR GEAR ASSEMBLY.  AFFECTED MAGNETO DID NOT HAVE ORIGINAL DISTRIBUTOR GEAR.  GEAR REPLACED LESS THAN 400 HOURS AGO.
